# SDR SWAA2021020141253

- Difficulty date: January 12, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 27,927 hours, 12,263 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A750252
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 727C+10 TO 767 ;RBL21; Z-ANGLE HAS 18 SPOTS OF CORROSION ADJACENT TO FASTENER HOLES; MRK'D IN RED. WL 158.  REMOVED CORROSION AT AFT PIT STA 727C+10 TO 767 RBL 21 Z ANGLE IAW B 737 SRM 51-10-02-0G-0 ITEM 15 ORIGINAL 'T' .040 REMAINING .029 LOSS .011 FOUND TO BE OUT OF LIMITS IAW B 737 SRM 53-00-53+-1A-2 FIG 103.  FABRICATED REPAIR Z ANGLE AND SPLICE FROM BETWEEN STA 727F TO 727G TO 767 AND INSTALLED IAW B 737 SRM 53-00-53-1A-1 REPAIR 5 ITEM 4 A-N P/N 146A7502-52.
